# SDR MASA2018051603185

- Difficulty date: May 4, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 7,117 hours, 4,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EMERGENCY EXIT SIGN INOPERATIVE. SECURED A LOOSE CONNECTOR.
